# SDR DXTA200701881

- Difficulty date: January 26, 2007
- Submitted: January 27, 2007
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 7,165 hours, 5,198 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT 300FT ON FINAL, GOT GPWS WARNING  (TOO LOW GEAR, PULL UP).  NOSE GEAR INDICATOR WENT BLANK. DID EMERG PROCEDURES INCLUDING PULLING GPWS AND HORN C/BS. DID LOW FLY BY TOWER TO CONFIRM GEAR DOWN. ON WAVEOFF DID AGRESSIVE PULLUP. NOSEGEAR INDICATOR WENT BLANK TO GREEN. ALL SECONDARY INDICATORS (PIN AND AUX MAIN INDICATORS) INDICATED DOWN THROUGHOUT.  TROUBLESHOT SYSTEM. SUSPECT MOISTURE IN THE LEG LOCK MICROSWITCH OR CHANGEOVER SWITCH. REPLACED BOTH SWITCHES I.A.W. HS 125-800XP MM  RIGGED SWITCHES & SAFETIED GEAR OPS CK SATISFACTORYREF CH 32-60-00 PG 502 PG 504.
